# SDR CALA0300572

- Difficulty date: October 3, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 17,941 hours, 2,107 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 7 INCH CRACK IN FORWARD CARGO FORWARD DOOR FRAME CUTOUT POST AT STA 500.  THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW ECRA 5310-04374.  A DIP WAS ISSUED TO INSTALL A PERMANENT REPAIR WITHIN 4000 CYCLES NOT TO EXCEED 24 MONTHS.
